Astrix Capsules 100mg 84 Pack
Astrix helps you get on with your life.
Astrix is a low dose form of aspirin that is designed to prevent blood platelets from sticking together and to help reduce the chance of a blood clot forming. These blood clots could block an artery and therefore reduce or stop blood flow.
Astrix helps to keep your blood flowing freely and reduces the risk of heart attack or stroke in patients with known cardiovascular or cerebrovascular disease.
Each capsule of Astrix 100 contains 100mg of asprin in the form of enteric coated, controlled release pellets. Blister packed for your protection. Astrix 100 contains wheat starch (this contains gluten). Pharmacy medicine. Each Capsule Contains: Asprin 100mg.
Each capsule contains enteric coated Aspirin 100mg
Size: 84 Pack
What is Astrix used for?
Astrix capsules are an effective way keep the blood in your arteries flowing freely and reduce the risk of heart attack and stroke in patients with known cardiovascular or cerebrovascular disease.
How does Astrix work?
Astrix 100mg capsules are a specialised formulation of aspirin designed to prevent blood platelets from sticking together and to reduce the chance of a blood clot forming. These blood clots could block an artery and therefore reduce or stop blood flow. This is especially important as we grow older, because our arteries can become narrower with fatty cholesterol and plaque build-up on the artery walls. Astrix capsules help to keep your blood flowing freely.
How should I take Astrix?
Your doctor or pharmacist will tell you how many capsules you will need to take each day. However, the most common dose is one Astrix 100 mg capsule once daily with food. Set aside a regular time to take Astrix capsules, preferably with a meal so you remember. Each Astrix capsule should be swallowed whole with a full glass of water.
Always read the label. Use only as directed. Seek advice from your doctor as part of an overall program to manage risk of heart attack or stroke prior to commencing the use of Astrix capsules. Astrix 100mg capsules are the recommended dose for preventing heart attack and stroke. Do not substitute Astrix capsules with higher strength aspirin unless advised by your doctor.
Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.
Thank you for taking the time to review Astrix Capsules 100mg 84 Pack